# SDR AWXA200400039

- Difficulty date: December 27, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 55,002 hours, 20,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N516078
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-12 CHECK EXFOLIATION CORROSION WAS FOUND AROUND NUT PLATES ON FLOOR SUPPORT CHANNEL AT R-1 DOOR THRESHOLD BS 332 TO BS 360, RBL 59.  MAINTENANCE REMOVED CORRODED FLOOR SUPPORT CHANNEL FROM BS 332 TO BS 360, RBL 59; FABRICATED A NEW REPLACEMENT SUPPORT CHANNEL PER DWG 141N1560; INSTALLED REPAIR PART IAW B757 SRM 51-40-02 FIG 8 PG 1.
